| Model Number |
02.211.024 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Injury (2348); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional device product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is synthes sales consultant.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019 the patient underwent removal of a variable angle (va) locking screw self-tapping that broke postoperatively in the va locking compression plate (lcp).Surgeon had the screw out and made a hole to do that.It is unknown if there was a surgical delay.The procedure outcome is unknown.No patient harm reported.Concomitant device reported: 2.7mm/3.5mm variable angle locking compression plate (part # 02.107.412s, lot# 7442019, quantity 1).This report is for one (1) 2.7mm va locking screw.This is report 1 of 1 for complaint (b)(4).